# SDR SWAA970142

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- System (JASC): 2150 · Cabin Cooling System
- Part: Cables
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO BNA DUE TO BOTH AC PACKS TRIPPING IN FLIGHT.  ADJUSTED LEFT AND RIGHT RAM AIR INLET CONTROL CABLES PER BOEING M/M.
